Completeness in of discrete translates

  • Joaquim Bruna

    Universitat Autonoma de Barcelona, Bellaterra, Spain
  • Alexander Olevskii

    Tel Aviv University, Israel
  • Alexander Ulanovskii

    Stavanger University College, Norway


We characterize, in terms of the Beurling-Malliavin density, the discrete spectra for which a generator exists, that is a function such that its -translates , span . It is shown that these spectra coincide with the uniqueness sets for certain analytic classes. We also present examples of discrete spectra which do not admit a single generator while they admit a pair of generators.

Cite this article

Joaquim Bruna, Alexander Olevskii, Alexander Ulanovskii, Completeness in of discrete translates. Rev. Mat. Iberoam. 22 (2006), no. 1, pp. 1–16

DOI 10.4171/RMI/447